# SDR TRAX200600414

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 20,178 hours, 17,593 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF AFDL 285420 ITEM 1, RECEIVED APU FIRE WARNING SHORTLY AFTER APU START ON DESCENT.  FOLLOWED QRH.  MESSAGE EXTINGUISHED
